# SDR REXA2013082301684

- Difficulty date: August 23, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Chafed
- Location: Rt Flap Roller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, INBD GUIDE ROLLER ATTACH FITTING IS CHAFED ON INBD FACE.  BLENDED CHAFE ON RT OTBD FLAP INBD GUIDE ROLLER ATTACH FITTING AND IS IN LIMITS IAW EO R57149, MM 409 282628.  C/W COMPRESSION CHECK IAW SRM 57-51-02 CHECKED GOOD, OPS CHECKED IAW EO R57149, STEP 5, AMM 27-50-00 CHECKED GOOD, EO R57149 STEP 5.
